# SDR SWIA20240916729

- Difficulty date: July 29, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ATTACHED TO INTERCOASTAL 20R AND FRAME FS349 PART# SH670-32045-1 IS CORRODED.     (C-CHECK RO 9/15/2024)    CLEAT ATTACHED TO INTERCOASTAL 20R AND FRAME FS349 IS CORRODED ON MORE THAN ONE ELEMENT AND AROUND FASTENER HOLES AND IS OUT OF LIMITS REF CRJ900 SRM 53-21-23-101-002-A02. REMOVED BAD CLEAT REF CRJ900 SRM 51-42-06-001-001-A01. ORDERED AND RECEIVED REPLACEMENT CLEAT PART# SH670-32045-1. INSTALLED REPLACEMENT CLEAT REF DRW. SH670-31950 REV Y., REF CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
